Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Breathing problem during relaxation, high triglyceride level - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions
User :   Hello -
I have been having some health issues that have been spiralling out of control for quite a while, the main concern was I felt like I was getting no oxygen - my O2 sats are low when sitting.
I went on a low carb diet and excercise for 45 mins 4 times a week (high intesity) I am an ex athlete - I am on a calorie controled diet by nutrition of 1200 Cals (supposed to be 1500 or more) I havent had alcohol for 6 months and I do not smoke or eat large amounts of carbs.
Prev Bloods were TotCh 6 Triglyc 3.9 HDL 0.98 LD L3.20
Latest test were TotCh 5.8 Triglyc 7.8 HDL 0.84 LDL2.26
I only feel ok after intense excercise and am concerned about Triglyceride level and lack of feeling satisfied when breathing                                                                                                                                                                                                   
Doctor :   hi
User :   hi
Doctor :   Dr. XXXXXXXX here. Let me read what you have typed.
User :   k
Doctor :   were you put on medications for the control of the lipid values?
User :   not wants to re-test...due to huge jump...but if same result then will go on them
Doctor :   ok.
User :   I have had health issues for sometime...dont want to just treat the symptom
Doctor :   the breathing problem could be related to the high lipid levels.
User :   it comes and goes -0 mostly when relaxed which is strange
Doctor :   what are the other health issues that you have had?
Doctor :   please provide your age, gender, location, occupation, height, weight, details of past medical illness if any.
User :   severe joint pain - rashs on penis and anus scoriasis on back of head and lower but cheeks
User :   Ok..but beforee you judge I am an ex athlete, i am not that obese, I can still run 5k in under 19mins
User :   6ft2 ins 103kg - have lost 11kgs recently
Doctor :   ok.
User :   forgot to mention ..a load of fatty lipomas and what appear to be lumps in veins and rubbery veins
Doctor :   so your breathing problem is mostly at rest
Doctor :   ok
Doctor :   are you on any medications for your other health issues?
User :   definately.....I had spirometry test and was fine, ironically spirometry test done after cardio test was twice as good
User :   I was on aluprinol 12 months ago, high uric acid level - later they thought soriatic arthritus - uric acid still high
Doctor :   it is normal for athletes to have good spirometry test after exertion
User :   ok cool
User :   I always feel ok when I stand up or run around
Doctor :   ok. have you discussed your symptoms with a cardiologist?
User :   my diet is from WWW.WWWW.WW au - calorie controlled - and I excercise why tryglyc shooting up?
User :   I had ecg test done and cardio stress test..that was the bit before scond spirometry
Doctor :   triglycerides can shoot up on high protein diet
Doctor :   ok. did they come out normal?
Doctor :   ask your doctor to do it repeat, one while at rest and another after exertion
User :   yes...cardio test says I am very fit
User :   cardio test while at rest and excertion?
User :   I have had untrasound and ecg test at rest
Doctor :   discuss about Prinze metal's angina with your doctor, since your symptoms are mostly at rest
User :   Ok...what is it?
Doctor :   so investigating it would give a clue to what is happening along with a repeat triglyceride test
User :   [rety sure they tested me at rest when they rigged me up for the cardio
User :   hopw do I test for Prinze?
Doctor :   it is called as variant angina or angina inversa, characterized with chest discomfort/ breathing trouble at rest
Doctor :   it is not done routinely for every patient
User :   ok but chest deosnt feel like discomfort....just feels like I am drowning
Doctor :   you need to discuss with your doctor about it and whether they have worked you up for it or not
Doctor :   it is the same feeling
Doctor :   it occurs due to coronary artery spasm
User :   ok will dangerous are the tryglyc..and could this issue you speak of affect them
Doctor :   yes, it is a cause for prinze to precipitate
Doctor :   and should be controlled
User :   is there any way to link, rash, joints, bretahing, tryglyc..any that fits all
Doctor :   such that there is no further worsening of symptoms
Doctor :   no, the rash, joint symptoms could be different entity altogether, the breathing could be related to this.
User :   ok thnaks a lot - but causing the prinz? or othger way around
Doctor :   triglyceride precipitates symptoms of prinze
User :   ok...can stress affect trglyc?
Doctor :   and prinze can get more worse with rising triglyceride levels
User :   so would still need to find the cause of tryglyc right?
Doctor :   yes stress can affect it, increased stress can raise triglyceride levels.
User :   which dont make sense based on excercise and diet
Doctor :   yes
User :   I am under a LOT of stress at the moment
Doctor :   ok
User :   ok kewl I will ask the doctor....if tryglyc are still high after next much should I worry
User :   IE should I immediately go on lowering lipid meds
Doctor :   if tryglyerides are still high in your next test, then get strated on medications to control it
Doctor :   and also get evaluated for Prinze
User :   Ok......last qtn..7.8 ...on a scale of 1 to 10 is that high?
User :   will do and thanks
Doctor :   yes it is high.
Doctor :   is there anything else you would like to ask me?
User :   ok ....thanks a heap doc
User :   nah thats it mate......cheers
Doctor :   thanks for consulting me. Bye for now. Please chat with our medical doctors 24/7. We will be glad to help you.
User :   bye
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor